# SDR AALA201903289012

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 62,155 hours, 15,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Separated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT ROW 28D INOPERATIVE.   FOUND SEPARATED WIRES FROM EMERGENCY LIGHT CONNECTOR AT SIDEWALL SEAT 28D.  REPAIRED THE CONNECTOR WIRES AND INSTALLED NEW SOCKETS IAW 33-51-00.
